# SDR IPXA2023122759111

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 21,577 hours, 3,203 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**'FLAPS PRIMARY' CAUTION EICAS AND 'TE FLAPS' STATUS MESSAGES UPON FLAP EXTENSION FROM 1 TO 5 DURING LANDING CONFIGURATION. FLAPS EXTENDED TO 25 IN SECONDARY MODE. FOUND CMC MSG 27776,VISUAL CHK ALL FLAP SYS,NO  DAMAGE NOTED, PERFORMED OPC FLAP SYS WITH PRIMARY WORKING PROPERLY AT THIS TIME, CMC GRD TEST OF ALL FCU,PASSED.REPLACED RELAY R 7633 (EXTEND DRIVE) FOR THE PRECAUTIONALLY PER WDM 27-51-11,NO FAULTS IN PLF AND EXISTING FAULT,A/C OK TO CONTINUE SVC.
